MathSciNet Relay Station
MathSciNet bibliographic data
MR1457389 81R50 (33C80 33D80)
Hikami, Kazuhiro Representation of the Yangian invariant motif and the Macdonald polynomial. J. Phys. A 30 (1997), no. 7, 2447–2456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement